# SDR SIMA20150127004

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14967291001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING TO FUSELAGE LOWER ATTACHMENT ANGLE NR 2 IS CRACKED 3/8 INCH ON THE TE.  COMPLIED WITH REPAIR OF LT OVERWING TO FUSELAGE LOWER ATTACHMENT ANGLE NR 2 IAW ETN-EM-53-142.
